ClinVar Miner

Submissions for variant NM_004586.3(RPS6KA3):c.2186G>A (p.Arg729Gln) (rs28935171)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
GeneDx RCV000413967 SCV000491152 likely pathogenic not provided 2018-04-28 criteria provided, single submitter clinical testing The R729Q missense variant in the RPS6KA3 gene has been reported previously in association with Coffin-Lowry syndrome with apparently de novo occurrences (Abidi et al., 1999; Delaunoy et al., 2001); however, further evidence for pathogenicity was limited. The R729Q variant is not observed in large population cohorts (Lek et al., 2016). R729Q is a semi-conservative amino acid substitution, which may impact secondary protein structure as these residues differ in some properties. This substitution occurs at a position that is conserved across species and in silico analysis predicts this variant is probably damaging to the protein structure/function. Missense variants in the same (R729W) and nearby residues (A727G, R730G/K) have been reported in the Human Gene Mutation Database in association with Coffin-Lowry syndrome (Stenson et al., 2014), supporting the functional importance of this region of the protein. Therefore, this variant is likely pathogenic; however, the possibility that it is benign cannot be excluded.
OMIM RCV000012424 SCV000032658 pathogenic Coffin-Lowry syndrome 1999-01-01 no assertion criteria provided literature only

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.